# SDR ZZDA2010596

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3 EPL LENSES MISSING.  INSTALLED LENS AS REQUIRED.
